# SDR SWAA2023011983011

- Difficulty date: December 18, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT SIDE PLATE WAS CORRODED AT FASTENER HOLES,  RBL 25,  BS 500G-500H.   FWD CARGO R/H SIDE PLATE RBL 25 STA 500A TO STA 500I TO BE REPLACED ON NR TTG8Q00GQWRL.
